MAUDE Adverse Event Report: RADIOMETER MEDICAL APS ABL90 FLEX PLUS ANALYZER

RADIOMETER MEDICAL APS ABL90 FLEX PLUS ANALYZER
Model Number 393-092
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
Radiometer reference number: (b)(4).According to the complaint, the customer reported that when the patient order is scanned and aspirated the sample with the blood gas analyzer abl90 flex plus analyzer (serial number (b)(6)), the program shows an unexpected error with a blue screen that causes rebooting of the analyzer.The service dump logs three crashes: (b)(6) 2026 13:59:47, (b)(6) 2026, 23:10:58 and (b)(6) 2026, 23:52:02.The crashes from the 26th are both lost samples.The crash from the 25th is not.Most certainly operator was editing an existing sample.

Brand Name
ABL90 FLEX PLUS ANALYZER
Common Device Name
ABL90 FLEX PLUS ANALYZER
Manufacturer (Section D)
RADIOMETER MEDICAL APS
åkandevej 21
brønshøj, 2700
DA  2700
Manufacturer (Section G)
RADIOMETER MEDICAL APS
åkandevej 21
brønshøj, 2700
DA   2700
Manufacturer Contact
anette gram
åkandevej 21
brønshøj, 2700
DA   2700
MDR Report Key24577812
Report Number3002807968-2026-00029
Device Sequence Number9158392
Product Code CHL
UDI-Device Identifier05700693930923
UDI-Public(01)05700693930923(10)R0239N004
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K160153
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number393-092
Device Catalogue Number393-092
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2026
Initial Report FDA Received Date03/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/17/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown